Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A maximum principle for $P$-harmonic maps
with $L^{q}$ finite energy


Author: Kensho Takegoshi
Journal: Proc. Amer. Math. Soc. 126 (1998), 3749-3753
MSC (1991): Primary 58D15, 58E20
MathSciNet review: 1469437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show a maximum principle for $P$-harmonic maps with $L^q$-finite energy. As an application we can generalize a non-existence theorem for harmonic maps with finite Dirichlet integral by Schoen and Yau to those maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58D15, 58E20

Retrieve articles in all journals with MSC (1991): 58D15, 58E20


Additional Information

Kensho Takegoshi
Affiliation: Department of Mathematics, Graduate School of Science, Machikaneyama-cho 1-16, Toyonaka-shi Osaka, 560 Japan
Email: kensho@math.wani.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04609-7
PII: S 0002-9939(98)04609-7
Received by editor(s): April 21, 1997
Communicated by: Peter Li
Article copyright: © Copyright 1998 American Mathematical Society